U.S. doctors online nowAsk doctors free
San Antonio, TX
A 19-year-old male asked:

i smoked meth and am now having heart pains?

2 doctor answers2 doctors weighed in
Dr. Calvin Weisberger
Cardiology 51 years experience
Meth: Your heart is telling you to stay away from meth or any other illicit drug
Dr. Robert Pearson-Martinez
Pediatric Cardiology 20 years experience
Don't: This should go without saying, but meth is very bad for you. The extra strain on the heart would be better tolerated for a younger person or for someone with no pre-existing heart disease, but use of these types of drugs can be fatal (can cause heart attack, stroke, etc.). In addition, you can't be sure what you're getting, and you may be exposed to other drugs too. Be careful and seek help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 26, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.